# SDR HEEA087851

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 5,527 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Condition: Corroded
- Component: Transmission
- Component part number: 407040006107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION ASSY HAS CORROSION AT LOWER CASE MATING FLANGE. REPLACED WITH SERVICEABLE PART.
